# SDR 2008UALA00145

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 100000308
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE.  FOUND CENTER SHAFT O-RING LEAKING.  REPLACED O-RING, SERVICED O2 SYSTEM, NO LEAKS NOTED.
